# SDR SWAA2025062483389

- Difficulty date: June 19, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 58,874 hours, 32,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EXIT HATCH LOWER FWD EMERGENCY EXIT LOCATOR MISSING LAMPS.   REPLACED L/H OVERWING EXIT HATCH LOWER FWD EMERGENCY EXIT LOCATOR LAMP AND PERFORMED GOOD FUNCTIONAL TEST IAW AMM 33-51-01-960-801.
